# SDR CALA9601453

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FUSELAGE SKIN JUST BELOW FORWARD SERVICE DOOR AREA HAS DENT.  REWORKED DENT TO BRING WITHIN LIMITS.  ACCOMPLISHED HFEC, NO CRACKS NOTED PER SRM 53-10-1 AND 51-40-1.
